รศ. ดร.ปรารถนา ใจผ่อง

Assoc. Prof. Dr.Pradthana Jaipong

ผู้อำนวยการวิทยาลัยการศึกษาตลอดชีวิต


Room

MB2305

Telephone

053-943326 # 128

Email

Website

Education Background


Ph.D. (Mathematics), University of Illinois at Urbana-Champaign, USA, 2011
วท.ม. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2545
ศษ.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2543

Research Area


Algebraic Topology
Low dimensional topology
Hyperbolic Geometry

Research Field


- Algebra
- Topology



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Jaipong P., Promduang W., Chaichana K., Suborbital graphs of the congruence subgroup Γ(N), Beitrage zur Algebra und Geometrie, 60, (2019),181-192.

2.) Chaichana K., Jaipong P., Infinite Paths of Minimal Length on Suborbital Graphs for Some Fuchsian Groups, International Journal of Mathematics and Mathematical Sciences, 2019, (2019),7652729.

3.) Jaipong P., Tapanyo W., Generalized classes of suborbital graphs for the congruence subgroups of the modular group, Algebra and Discrete Mathematics, 27, (2019),20-36.

4.) Tapanyo W., Jaipong P., Maximal buttonings of non-tree graphs, Thai Journal of Mathematics, 15, (2017),733-745.

5.) Tapanyo W., Jaipong P., Chromatic Numbers of Suborbital Graphs for the Modular Group and the Extended Modular Group, Journal of Mathematics, 2017, (2017),7458318.

6.) Jaipong P., Totally geodesic surfaces and quadratic forms, Journal of Knot Theory and its Ramifications, 22, (2013),1350072.

7.) Jaipong P., Totally geodesic surfaces with arbitrarily many compressions, Algebraic and Geometric Topology, 11, (2011),643-654.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280